# SDR 2002FA0001249

- Difficulty date: October 5, 2002
- Submitted: November 4, 2002
- Operation: General aviation
- Aircraft: N8300Q
- Make and model: Cessna U206F
- Aircraft serial: U20603161
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CCST712
- Part serial: 3331
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTED ROUGH RUNNING ENGINE AND MADE PRECAUTIONARY LANDING.  LATER INSPECTION REVEALED NR 1 CYLINDER CRACKED AND A HOLE BLOWN THROUGH THE EXHAUST SIDE.
